Boundedness of discrete Hilbert transform on discrete Morrey spaces. (English) Zbl 1474.44005

Ufim. Mat. Zh. 13, No. 1, 99-109 (2021) and Ufa Math. J. 13, No. 1, 98-109 (2021).
Summary: The Hilbert transform plays an important role in the theory and practice of signal processing operations in continuous system theory because of its relevance to such problems as envelope detection and demodulation, as well as because of its use in relating the real and imaginary components, and the magnitude and phase components of spectra. The Hilbert transform is a multiplier operator and is widely used in the theory of Fourier transforms. The Hilbert transform was the motivation for the development of modern harmonic analysis. Its discrete version is also widely used in many areas of science and technology and plays an important role in digital signal processing. The essential motivation behind thinking about discrete transforms is that experimental data are most frequently not taken in a continuous manner but sampled at discrete time values. Since much of the data collected in both the physical sciences and engineering are discrete, the discrete Hilbert transform is a rather useful tool in these areas for the general analysis of this type of data.
The Hilbert transform has been well studied on classical function spaces Lebesgue, Morrey, etc. But its discrete version, which also has numerous applications, has not been fully studied in discrete analogues of these spaces. In this paper we discuss the discrete Hilbert transform on discrete Morrey spaces. In particular, we obtain its boundedness on the discrete Morrey spaces using boundedness of the Hilbert transform on Morrey spaces.


44A15 Special integral transforms (Legendre, Hilbert, etc.)
39A12 Discrete version of topics in analysis
46B45 Banach sequence spaces
42B35 Function spaces arising in harmonic analysis
Full Text: DOI MNR


[1] D. R. Adams, Morrey Spaces, Birkhäuser, Basel, 2015 · Zbl 1339.42001
[2] R. A. Aliev, A. F. Amrahova, “Properties of the discrete Hilbert transform”, Compl. Anal. Oper. Theo., 13:8 (2019), 3883-3897 · Zbl 1458.44001
[3] R. A. Aliev, A. F. Amrahova, “On the summability of the discrete Hilbert transform”, Ural Math. J., 4:2 (2018), 6-12 · Zbl 07255652
[4] K. F. Andersen, “Inequalities with weights for discrete Hilbert transforms”, Canad. Math. Bul., 20:1 (1977), 9-16 · Zbl 0424.47021
[5] Y. Belov, T. Y. Mengestie, K. Seip, “Discrete Hilbert transforms on sparse sequences”, Proc. Lond. Math. Soc., 103:1 (2011), 73-105 · Zbl 1234.30030
[6] Y. Belov, T. Y. Mengestie, K. Seip, “Unitary discrete Hilbert transforms”, J. Anal. Math., 112:1 (2010), 383-393 · Zbl 1300.47042
[7] B. T. Bilalov, A. A. Huseynli, S. R. El-Shabrawy, “Basis properties of trigonometric systems in weighted Morrey spaces”, Azer. J. Math., 9:2 (2019), 183-209 · Zbl 1441.46011
[8] F. Chiarenza, M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function”, Rend. Mat. Appl., 7:3-4 (1987), 273-279 · Zbl 0717.42023
[9] I. Gabisoniya, A. Meskhi, “Two weighted inequalities for a discrete Hilbert transform”, Proc. Razm. Math. Inst., 116 (1998), 107-122 · Zbl 0924.42017
[10] H. Gunawan, D. I. Hakim, K. M. Limanta, A. A. Masta, “Inclusion properties of generalized Morrey spaces”, Math. Nachr., 290:2-3 (2017), 332-340 · Zbl 1361.42023
[11] H. Gunawan, C. Schwanke, “The Hardy-Littlewood maximal operator on discrete Morrey spaces”, Mediterr. J. Math., 16:1 (2019), 24 · Zbl 1414.42028
[12] R. Hunt, B. Muckenhoupt, R. Wheeden, “Weighted norm inequalities for the conjugate function and Hilbert transform”, Trans. Amer. Math. Soc., 176:2 (1973), 227-251 · Zbl 0262.44004
[13] E. Liflyand, “Weighted estimates for the discrete Hilbert transform”, Methods of Fourier Analysis and Approximation Theory, Birkhäuser, Basel, 2016, 59-69 · Zbl 1342.42008
[14] C. B. Morrey, “On the solutions of quasi-linear elliptic partial differential equations”, Trans. Amer. Math. Soc., 43:1 (1938), 126-166 · JFM 64.0460.02
[15] Y. Rakotondratsimba, “Two weight inequality for the discrete Hilbert transform”, Soochow J. Math., 25:4 (1999), 353-373 · Zbl 0959.42005
[16] M. Riesz, “Sur les fonctions conjuguées”, Math. Zeit., 27:1 (1928), 218-244 · JFM 53.0259.02
[17] W. Sickel, “Smoothness spaces related to Morrey spaces a survey. I”, Eurasian Math. J., 3:3 (2012), 110-149 · Zbl 1274.46074
[18] W. Sickel, “Smoothness spaces related to Morrey spaces a survey. II”, Eurasian Math. J., 4:1 (2013), 82-124 · Zbl 1290.46028
[19] W. Sickel, D. C. Yang, W. Yuan, Morrey and Campanato meet Besov, Lizorkin and Triebel, Springer, Berlin, 2010 · Zbl 1207.46002
[20] V. D. Stepanov, S. Yu. Tikhonov, “Two weight inequalities for the Hilbert transform of monotone functions”, Dokl. Math., 83:2 (2011), 241-242 · Zbl 1253.26034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.